# SDR 2022FA0000631

- Difficulty date: February 24, 2022
- Submitted: October 20, 2022
- Operation: General aviation
- Aircraft: N602FT
- Make and model: Piper PA-28-161
- Aircraft serial: 287716056
- Engine: Lyc IO320*
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Carburetor
- Part number: 105217
- Part serial: MSOCVJ12
- Condition: Leaking
- Location: Carb Half Gasket
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MARVEL-SCHEBLER CARBURATOR WAS REMOVED DO TO SIGNS OF FUEL LEAKING AROUND CARB BOWL HALFS AND THROTTLE BODY. COMPLIED WITH SB 366C TOTAL TIME OF CARB. SINCE OVERHAUL WAS 198 HRS.
